# SDR UALA2008111304171

- Difficulty date: August 8, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 46,547 hours, 33,366 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935733
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTS THE CAPTAIN'S NR 4 WINDOW PANE IS CRACKED.  AWAITING SHOP FINDINGS.  REPLACED WINDOW.
